Alert archive / New Mexico / Flash Flood Warnings in 2015

Flash Flood Warning 40, NWS El Paso, TX

August 22, 2015Grant County, New Mexico

NWS El Paso, TX issued this flash flood warning at Aug 22, 2015, 8:23 PM MDT for Grant County, New Mexico. It was in force for 3 hr. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Aug 22, 2015, 8:23 PM MDT (02:23 UTC)
Expired
Aug 22, 2015, 11:15 PM MDT
In force
3 hr
Issued by
NWS El Paso, TX
Area
Storm-based polygon
Flood severity
None

County Grant County, NM

The radar

The El Paso radar (KEPZ), 165 km from the middle of the area, began a volume at 02:24 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Aug 22, 8:27 PM MDTHEAVY RAIN 1.011 Wnw Silver City, NMOVER 1 INCH OF RAIN IN 25 MIN DURATION WITH SIGNIFICANT LIGHTNING
Aug 22, 9:55 PM MDTHEAVY RAIN 2.96Ksvc, NMAPPROX 23/0115Z TO APPROX 23/0335Z

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Santa Teresa, NM (KEPZ), launched 00:00Z, 2.4 hours before the alert went out and 165 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Santa Teresa, NM at 00:00Z on 2015-08-23Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1718 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Santa Teresa, NM at 00:00Z on 2015-08-23The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity -45 square meters per square second.1939Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1718 J/kg
Mixed-layer CIN
-32 J/kg
Mixed-layer LCL
1955 m above ground
0-6 km bulk shear
22 kt
0-1 km storm-relative helicity
-45 m²/s²
0-3 km storm-relative helicity
6 m²/s²
Significant tornado parameter
0.0
Supercell composite
-0.1

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

839 
WGUS54 KEPZ 230223
FFWEPZ
NMC017-230515-
/O.NEW.KEPZ.FF.W.0040.150823T0223Z-150823T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE EL PASO TX
823 PM MDT SAT AUG 22 2015

THE NATIONAL WEATHER SERVICE IN EL PASO  HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  CENTRAL GRANT COUNTY IN SOUTH CENTRAL NEW MEXICO...

* UNTIL 1115 PM MDT
    
* AT 821 PM MDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING
  VERY HEAVY RAINFALL OVER SILVER CITY...SOUTHWARD ALONG HIGHWAY
  180. THIS WILL RESULT IN FLASH FLOODING ACROSS THE WARNING
  AREA. FLOODING IS LIKELY TO ALSO OCCUR IN THE SAN VICENTE 
  ARROYO SOUTH OF SILVER CITY TO THE LUNA COUNTY LINE.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  SILVER CITY...
  WHITEWATER...
  BAYARD...
  SANTA CLARA...
  HURLEY...
  FORT BAYARD...
  NORTH HURLEY...
  ARENAS VALLEY...
  HANOVER. 

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

&&

LAT...LON 3285 10821 3280 10805 3264 10811 3254 10802
      3252 10803 3252 10818 3271 10828 3282 10837

$$

HARDIMAN
1 follow-up statement
566 
WGUS74 KEPZ 230336
FFSEPZ

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
936 PM MDT SAT AUG 22 2015

NMC017-230515-
/O.CON.KEPZ.FF.W.0040.000000T0000Z-150823T0515Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
GRANT NM-
936 PM MDT SAT AUG 22 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1115 PM MDT FOR
CENTRAL GRANT COUNTY...

AT 928 PM MDT...ALTHOUGH MUCH OF THE HEAVY RAIN HAS ENDED OR MOVED 
TO THE WEST GAUGE REPORTS INDICATED THUNDERSTORMS WERE STILL 
PRODUCING HEAVY RAIN OVER THE WARNED AREA...AND IT WILL TAKE SEVERAL 
HOURS TO THE FLOOD WATERS TO RUN DOWN THE WASHES AND ARROYOS 
AND RECEDE.
 
UP TO THREE INCHES OF RAIN HAVE ALREADY FALLEN...AS REPORTED AT THE 
GRANT COUNTY REGIONAL AIRPORT. SEVERAL STORM SPOTTERS HAVE REPORTED 
OVER 1 TO 2 INCHES OF RAIN ACROSS SILVER CITY AND SURROUNDING AREA.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
SILVER CITY...BAYARD...SANTA CLARA...HURLEY...LITTLE WALNUT
VILLAGE...FORT BAYARD...COBRE...NORTH HURLEY...ARENAS VALLEY AND
HANOVER.

FLOOD WATERS ARE MOVING DOWN THE MIMBRES RIVER AND THE SAN VICENTE 
ARROYO...AND MANY OTHER SMALLER ARROYOS AND STREAMS FROM SILVER CITY 
TO BAYERD TO HURLY...AND SOUTH ALONG HIGHWAY 180 TOWARDS DEMING.
 
MANY LOW WATER CROSSING IN THIS REGION OF GRANT COUNTY ARE EXPECTED 
TO BE FLOODED AND NOT PASSABLE.  DO NOT ATTEMPT TO CROSS FLOODED 
CROSSINGS...THE ROAD MAY BE WASHED OUT.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

&&

LAT...LON 3285 10821 3280 10805 3264 10811 3254 10802
      3252 10803 3252 10818 3271 10828 3282 10837

$$

BIRD

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS El Paso, TX wrote its last area forecast discussion before this flash flood warning went out at Aug 22, 2:02 PM MDT, 6 hours 21 minutes earlier.

Area forecast discussion, Aug 22, 2:02 PM MDT, 6 hours 21 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
202 PM MDT SAT AUG 22 2015

.SYNOPSIS...
MOIST UNSTABLE AIR WILL FLOW INTO SOUTHERN NEW MEXICO AND WEST
TEXAS THIS AFTERNOON THROUGH SUNDAY WHILE A COLD FRONT ENTERS THE
REGION. THIS WEATHER PATTERN WILL GENERATE MORE WIDESPREAD SHOWERS
AND THUNDERSTORMS ACROSS THE BORDERLAND WITH ISOLATED STORMS
PRODUCING HEAVY RAINFALLS WITH POSSIBLE FLOODING...HAIL AND STRONG
POSSIBLY DAMAGING WINDS. HIGH PRESSURE ALOFT WILL PRODUCER
SEASONABLY WARM AND DRIER THE REMAINDER OF NEXT WEEK.

&&

.DISCUSSION...
MORNING SOUNDINGS AND LATEST MESOANALYSES DATA SHOWING A RATHER
MOIST UNSTABLE AIR MASS WITH PRECIPITABLE WATER AROUND 1.2 TO 1.4
INCHES AND MUCAPES FROM 1500 TO 2000 J/KG EARLY THIS AFTERNOON. IN
ADDITION DCAPES ARE FROM 1000 TO 1500 J/KG. LITTLE CONVECTIVE
INHIBITION IS PRESENT SO WARM TEMPERATURES AND UPSLOPE FLOW WILL
BRING INITIAL CONVECTION EARLY THIS AFTERNOON WITH SUBSEQUENT
OUTFLOWS CAUSING ACTIVITY TO SPREAD.

TONIGHT AND EARLY SUNDAY A COLD FRONT WILL DROP SOUTHWARD INTO THE
CWA WITH THE BOUNDARY BECOMING QUASI STATIONARY FROM NEAR THE
MEXICO BORDER TO NEAR THE ARIZONA BORDER. EAST TO SOUTHEAST WINDS
BEHIND THE FRONT WILL SUSTAIN INFLOW OF MOIST UNSTABLE AIR AND
PRECIPITABLE WATER WILL THEREFORE REMAIN HIGH WITH VALUES
AROUND 1.2 TO 1.5 INCHES ON SUNDAY WHILE MUCAPES WILL BE AROUND
1000 J/KG. LOW LEVEL MOISTURE CONVERGENCE INDUCED BY FRONT PLUS
UPSLOPE FLOW AND OUTFLOW BOUNDARIES WILL ALSO COMBINE SUSTAIN
WIDESPREAD CONVECTION TONIGHT THROUGH AND SUNDAY NIGHT.

GIVEN THE ABUNDANT MOISTURE PLUS A WIND PROFILE FAVORABLE FOR
SLOW STORM MOVEMENT OR BACK BUILDING STORMS THE PRIMARY WEATHER
THREAT WILL BE FLASH FLOODING THIS AFTERNOON THROUGH SUNDAY NIGHT
WITH OVER 2 INCH RAINFALLS EXPECTED OVER ISOLATED AREAS. IN
ADDITION THE DCAPE AND INSTABILITY VALUES SUGGEST THE POSSIBILITY
OF DAMAGING DOWNBURSTS AND MARGINALLY SEVERE HAIL OCCURRING WITH
SEVERAL STORMS THROUGH SUNDAY NIGHT.

VERY STRONG UPPER HIGH EXPANDS ACROSS THE SOUTHERN AND CENTRAL
ROCKIES AFTER SUNDAY NIGHT WITH ASSOCIATED SUBSIDENCE AND WARM AIR
ALOFT CAUSING AIR MASS TO STABILIZE AND BECOME A LITTLE DRIER.
THUS EXPECT DIMINISHING THREAT OF CONVECTION AFTER SUNDAY NIGHT
WITH MOST STORMS FORMING OVER HIGHER TERRAIN AREAS LATER PERIODS
AND GENERALLY DRY WEATHER ELSEWHERE.

&&

.AVIATION...VALID 23/00Z-24/00Z.

MOSTLY VFR CONDITIONS TO EXPECTED AT ALL TAF SITES THRU THE PERIOD
WITH THE EXCEPTION OF ISOLATED STORMS THAT MAY POP UP DURING THE
AFTERNOON AND EVENING HOURS. FREQUENCY OF STORMS WILL BE HIGHER AND
CIGS WILL BE LOWER OVER THE MOUNTAINS. EXPECT SKY CONDITIONS OF P6SM
SCT-BKN090-120 SCT-BKN250. ISOLD 1-3SM TSRA BKN050-070 AFT 18Z. SFC
WINDS SOUTHWEST 10 TO 15 KTS...BECOMING MORE WEST AFT 18Z AND G
40 PSBL NR STORMS. BACKDOOR FRONT PUSHING IN FROM THE NE ARN 09Z-15Z
ENE 10G29 WITH G 25-30 KT WEST SLOPES/PASSES.

&&

.FIRE WEATHER... ISOLATED LOWLAND AND SCATTERED MOUNTAIN
THUNDERSTORMS WILL OCCUR ACROSS THE AREA AGAIN THIS AFTERNOON AND
TONIGHT. STORMS WILL BE MORE WIDESPREAD ON SUNDAY AS MOISTURE
INCREASES AND BECOMES MORE FOCUSED AS A BACKDOOR COLD FRONT MOVES
INTO THE AREA. TEMPERATURES WILL REMAIN ABOVE NORMAL SATURDAY AND
DROP ABOUT 5 TO 8 DEGREES ON SUNDAY WITH THE COOLING AND INCREASED
CLOUD COVER OVER THE AREA. THUNDERSTORM ACTIVITY WILL DECREASE IN
COVERAGE AND INTENSITY NEXT WEEK AS HIGH PRESSURE STRENGTHENS OVER
THE REGION AND THE SHIFTS THE DEEPER MOISTURE PLUME MORE TO THE
WEST. THE DRIER CONDITIONS WILL ALLOW TEMPERATURES TO RISE BACK UP
ABOVE NORMAL BY THE MIDDLE OF THE WEEK.

&&

.PRELIMINARY POINT TEMPS/POPS...
EL PASO                 73  91  72  93 /  40  40  40  10
SIERRA BLANCA           69  90  68  91 /  40  40  40  10
LAS CRUCES              69  89  67  89 /  40  40  40  10
ALAMOGORDO              70  91  68  92 /  30  40  40  30
CLOUDCROFT              54  68  53  70 /  50  80  70  60
TRUTH OR CONSEQUENCES   69  88  67  89 /  20  30  40  20
SILVER CITY             63  82  63  83 /  30  50  50  40
DEMING                  69  90  68  91 /  30  40  40  20
LORDSBURG               68  90  68  91 /  30  40  40  30
WEST EL PASO METRO      73  92  72  94 /  40  40  40  10
DELL CITY               72  92  70  94 /  40  40  40  10
FORT HANCOCK            70  93  68  94 /  50  40  40  10
LOMA LINDA              69  86  67  89 /  40  40  40  10
FABENS                  70  93  68  94 /  40  40  40  10
SANTA TERESA            72  91  70  91 /  40  40  40  10
WHITE SANDS HQ          70  91  68  92 /  40  40  40  20
JORNADA RANGE           68  90  67  91 /  30  40  40  20
HATCH                   68  91  67  92 /  30  40  40  20
COLUMBUS                70  91  69  91 /  30  40  40  20
OROGRANDE               71  91  70  92 /  30  40  30  10
MAYHILL                 58  74  57  77 /  40  60  60  40
MESCALERO               57  76  56  79 /  40  70  60  60
TIMBERON                61  76  59  78 /  50  60  60  40
WINSTON                 60  79  59  81 /  50  50  50  40
HILLSBORO               65  88  63  88 /  30  40  50  40
SPACEPORT               68  89  67  90 /  20  30  30  20
LAKE ROBERTS            57  82  56  82 /  40  60  60  60
HURLEY                  64  85  64  85 /  30  40  50  40
CLIFF                   63  89  63  88 /  40  50  40  40
MULE CREEK              59  87  59  86 /  40  50  40  40
FAYWOOD                 65  86  64  86 /  30  40  50  40
ANIMAS                  68  89  68  91 /  30  40  40  30
HACHITA                 67  89  67  91 /  30  40  40  20
ANTELOPE WELLS          65  85  65  88 /  30  60  60  30
CLOVERDALE              64  82  64  85 /  40  50  60  30

&&

.EPZ WATCHES/WARNINGS/ADVISORIES...
NM...NONE.
TX...NONE.
&&

05 ROGASH/20 NOVLAN
Hazardous weather outlook, Aug 22, 12:45 PM MDT, 7 hours 38 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE EL PASO TX/SANTA TERESA NM
1245 PM MDT SAT AUG 22 2015

NMZ401>417-TXZ418>424-232015-
UPPER GILA RIVER VALLEY-SOUTHERN GILA
HIGHLANDS/BLACK RANGE-SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY-
SOUTHWEST DESERT/LOWER GILA RIVER VALLEY-LOWLANDS OF THE BOOTHEEL-
UPLANDS OF THE BOOTHEEL-SOUTHWEST DESERT/MIMBRES BASIN-EASTERN BLACK
RANGE FOOTHILLS-SIERRA COUNTY LAKES-NORTHERN DONA ANA COUNTY-
SOUTHERN DONA ANA COUNTY/MESILLA VALLEY-CENTRAL TULAROSA BASIN-
SOUTHERN TULAROSA BASIN-WEST SLOPES SACRAMENTO MOUNTAINS BELOW 7500
FEET-SACRAMENTO MOUNTAINS ABOVE 7500 FEET-EAST SLOPES SACRAMENTO
MOUNTAINS BELOW 7500 FEET-OTERO MESA-WESTERN EL PASO COUNTY-
EASTERN/CENTRAL EL PASO COUNTY-NORTHERN HUDSPETH HIGHLANDS/HUECO
MOUNTAINS-SALT BASIN-SOUTHERN HUDSPETH HIGHLANDS-RIO GRANDE VALLEY
OF EASTERN EL PASO/WESTERN HUDSPETH COUNTIES-RIO GRANDE VALLEY OF
EASTERN HUDSPETH COUNTY-
1245 PM MDT SAT AUG 22 2015

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NM AND TX.

.DAY ONE...THIS AFTERNOON AND TONIGHT

SCATTERED SHOWERS AND THUNDERSTORMS WITH A FEW STORMS PRODUCING VERY
HEAVY RAINFALLS...HAIL UP TO AN INCH IN DIAMETER AND WIND GUSTS TO
60 MPH WHICH MAY CAUSE PROPERTY DAMAGE. OVER 2 INCHES OF RAIN WILL
FALL OVER ISOLATED LOCATIONS RESULTING IN FLASH FLOODING.

.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY

SUNDAY:SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS WITH A FEW
STORMS PRODUCING VERY HEAVY RAINFALLS...HAIL UP TO AN INCH IN
DIAMETER AND WIND GUSTS TO  60 MPH WHICH MAY CAUSE PROPERTY DAMAGE.
OVER 2 INCHES OF RAIN WILL FALL OVER ISOLATED LOCATIONS RESULTING IN
FLASH FLOODING.

MONDAY: ISOLATED TO SCATTERED SHOWERS AND THUNDERSTORMS WITH A FEW
STORMS PRODUCING HEAVY RAINFALLS...SMALL HAIL AND WIND GUSTS TO 50
MPH. UP TO AN INCH OF RAIN WILL FALL OVER A FEW LOCATIONS.

TUESDAY THROUGH FRIDAY: A SLIGHT CHANCE OF SHOWERS AND THUNDERSTORMS
MAINLY AROUND MOUNTAIN AREAS...OTHERWISE MOSTLY DRY WEATHER IS
EXPECTED.

.SPOTTER INFORMATION STATEMENT... SPOTTERS SHOULD REPORT SIGNIFICANT
WEATHER TO OUR OFFICE VIA THE SPOTTER PHONE NUMBER OR VIA TWITTER
WITH OUR HANDLE @NWSELPASO

ROGASH

In the hours before

Special weather statement, Aug 22, 6:29 PM MDT, 1 hour 54 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE EL PASO TX
629 PM MDT SAT AUG 22 2015

NMZ401>403-230115-
SOUTHERN GILA FOOTHILLS/MIMBRES VALLEY NM-
SOUTHERN GILA HIGHLANDS/BLACK RANGE NM-UPPER GILA RIVER VALLEY NM-
629 PM MDT SAT AUG 22 2015

...SIGNIFICANT WEATHER ADVISORY FOR NORTHEASTERN GRANT AND
SOUTHWESTERN SIERRA COUNTIES UNTIL 715 PM MDT...

AT 627 PM MDT...METEOROLOGISTS WERE TRACKING CLUSTERS OF STRONG
THUNDERSTORMS OVER MUCH OF THE GILA REGION...INCLUDING NEAR GILA HOT
SPRINGS AND THE BLACK RANGE. THESE STORMS WERE GENERALLY MOVING
SOUTH AT 10 MPH...AND WILL LIKELY SPREAD INTO THE SAPILLO CREEK AND
UPPER MIMBRES VALLEYS IN THE NEXT HOUR.

HALF INCH HAIL AND WIND GUSTS UP TO 50 MPH WILL BE POSSIBLE WITH THIS
STORM.

LOCATIONS IMPACTED INCLUDE...
GILA HOT SPRINGS...
SAN LORENZO...
LAKE ROBERTS...
CAMP THUNDERBIRD...
SHERMAN...
EMORY PASS...
HANOVER...
MIMBRES...
KINGSTON...
GILA NATIONAL FOREST CAMPGROUNDS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THIS STORM...AND MAY LEAD
TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3320 10787 3288 10767 3283 10768 3284 10766
      3281 10764 3277 10764 3277 10767 3278 10767
      3277 10768 3273 10765 3274 10769 3272 10767
      3270 10768 3270 10764 3269 10765 3267 10769
      3264 10794 3288 10818 3299 10841 3320 10849
TIME...MOT...LOC 0027Z 338DEG 9KT 3317 10826

HARDIMAN
Local storm report, Aug 22, 8:03 PM MDT, 20 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
803 PM MDT SAT AUG 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0800 PM     HAIL             1 ENE FORT BAYARD       32.80N 108.13W
08/22/2015  E0.50 INCH       GRANT              NM   TRAINED SPOTTER

&&

EVENT NUMBER EPZ1500157

FK
Local storm report, Aug 22, 8:06 PM MDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE EL PASO TX
806 PM MDT SAT AUG 22 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0735 PM     TSTM WND GST     KSVC                    32.63N 108.15W
08/22/2015  M61 MPH          GRANT              NM   AWOS

&&

EVENT NUMBER EPZ1500158

FK

The office that day

Everything else NWS El Paso, TX issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Aug 22, 6:29 PM MDTSpecial Weather StatementEPZGrant46 min
Aug 22, 6:37 PM MDTAreal Flood AdvisoryEPZGrant3 hr
Aug 22, 6:40 PM MDTSevere Thunderstorm WarningEPZGrant, Luna50 min
Aug 22, 6:51 PM MDTAreal Flood AdvisoryEPZLuna114 min
Aug 22, 7:09 PM MDTSevere Thunderstorm WarningEPZGrant, Luna51 min
Aug 22, 7:41 PM MDTAreal Flood AdvisoryEPZGrant, Luna2 hr
Aug 22, 7:59 PM MDTSevere Thunderstorm WarningEPZGrant61 min
Aug 23, 1:45 AM MDTAreal Flood AdvisoryEPZOtero2 hr
Aug 23, 3:35 PM MDTAreal Flood AdvisoryEPZGrant115 min

Nearby

Flash Flood Warnings in New Mexico, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.